# SDR SWAA2013013112150

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 26,028 hours, 15,364 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Gusset
- Part number: 6545401
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO DORSAL FIN FRONT SPAR TERMINATION FITTING LOWER SPRING GUSSET IS CRACKED TO RADIUS ON BOTH FWD SIDES.  REMOVED AND REPLACED SPRING GUSSET AS PER SRM 51-40-02.
